MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE TITANIUM DIRECT MAC T3 REUSABLE LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE TITANIUM DIRECT MAC T3 REUSABLE LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0128
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope titanium mac t3 reusable laryngoscope, loose connection to the monitor caused intermittent contact and then completely cut off.No use of a backup device or harm to the patient was reported.
 
Additional Manufacturer Narrative
A replacement glidescope titanium direct mac t3 reusable laryngoscope was provided to the customer and the reported glidescope titanium direct mac t3 reusable laryngoscope used during the patient procedure was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned laryngoscope and was able to confirm the reported intermittent image issue.When connected to known, good, test verathon equipment, the tsr observed intermittent loss of image.Visual inspection did not identify any damage to the laryngoscope.The customer's laryngoscope failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the device was scrapped due to the customer already being provided a replacement and there being no repairs available for this device.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE TITANIUM DIRECT MAC T3 REUSABLE LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key17557819
Report Number9615393-2023-00151
Device Sequence Number5045235
Product Code CCW
UDI-Device Identifier00879123003188
UDI-Public(01)00879123003188(11)230209
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0128
Device Catalogue Number0574-0149
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown